# SDR DALA2025050603481

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,792 hours, 10,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0944434) CORROSION AT SEVERAL LOCATIONS ON ACB FLOOR TO SIDEWALL SUPPORT BS 727H - 727J + 10 RBL 24. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT ON ACB AT BS727I + 8 TO BS767 RBL24 WL156 IAW B737-900 SRM 51-40-02 AND BOEING DWG 146A7500.
